# SDR IPXA09655459

- Difficulty date: April 2, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161T11058
- Part serial: CPT8101
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C OUTER CYLINDER INNER WALL FOUND SEVERAL AREA CHIPPED.  RT MLG OUTER CYLINDER INNER WALL NICK MARKS REPAIR CUTOUT AS PER HX RS R32-11-36300 AND IPXA EO C-3210-33050-A.
